# SDR FDEA2020031250514

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT CNTR AISLE APPROX STA 950 (8C) PUNCTURED IN SEVERAL   AREAS (MARKED) REPAIRED FLOOR BOARD 251 GF ON CENTERLINE AT STA 1003, 1011, 1053, 1056. 1098 PER SRM   53-00-50-2R REPAIR 2 FIG 206 SH1
